# SDR DJFA20111227049

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 7,556 hours, 4,412 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 74504041901
- Part serial: GR977625B
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PASSENGERS REPORTED BURNING ODOR IN THE CABIN.  NO SMOKE WAS NOTED IN THE ACFT AND ACFT LANDED SAFELY.  MX DETERMINED THE ODOR TO BE COMING FROM THE MICROWAVE OVEN.  THE MICROWAVE OVEN WAS REMOVED.
